# SDR FDEA202406071031

- Difficulty date: June 7, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112320500
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING WAS FOUND CRACK AT FR24 ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR24   LONGN1~LONGN3 I.A.W FEDEX EA NO:T6-5230-T0379479 A P1, SEQ NO:775, TITLE:DOORS-CARGO   DOOR/HYD SYS-MAIN CARGO DOOR ACTUATOR BEARING FITTING REPLACEMENT (FWD AND AFT),   THE REPAIR CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100
